# SDR AUS20021470

- Difficulty date: December 15, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 894120
- Condition: Faulty
- Location: Fire Detection
- Component: Fire Detection
- Stage of operation: CL
- Nature of condition: E, B, N
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE FIRE WARNING ALERT. ENGINE WAS SHUTDOWN AND BOTTLESFIRED. FIRE WARNING LIGHT REMAINED ON' FOR A SHORT PERIOD, THEN  WENT OUT. THE DETECTOR LIGHT REMAINED ON'. INVESTIGATION FOUND THE FIRE LOOP DETECTORS LOOSE AND DIRTY.
